# SDR DALA2023071105596

- Difficulty date: July 8, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N843DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31954
- Aircraft time: 24,887 hours, 9,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4299129) FOUND LEFT EDIT ROW EMERGENCY LIGHT BATT NO CHARGE. R AND R LEFT EXIT ROW BATTERY PACK IAW AMM 33-51-06 PB 401. OPS CHECK OK.
